# SDR CALA2024012400221

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737-900ER
- Aircraft serial: 62769
- Aircraft time: 22,957 hours, 8,532 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Part number: 185A1621117
- Condition: Missing
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LH LOWER MOST OUTBD HORIZ STAB TO ELEV HINGE COVER MISSING. ON WALKAROUND, FOUND LH LOWER HORIZONTAL STAB TO ELEVATOR HINGE PANEL 334NB (MOST OTBD) MISSING., PNL 334NB,  PN 185A1621-119, NIS SAN. PICS ADDED CORRECTION FOR ABOVE PN - SHOULD STATE PN 185A1621-117,  M&E 29-2741-3-0300, IPC 27-41-11-08 ITEM 85. INSTALLED LEFT ELEVATOR HINGE PANEL 334 NB REF IPC 27-41-11-08 ITEM 85. PARTS USED:  29-2741-3-0300,QTY :1
